# SDR SWIA200617240

- Difficulty date: September 27, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 4,830 hours, 3,122 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 4120T00P38
- Part serial: LMDL0749
- Condition: Malfunctioned
- Location: Lt Engine Fuel
- Part time: 1,745 hours, 1,116 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, LEFT ENGINE HAD POWER/THRUST LOSS.  EICAS MESSAGE "L ENG FLAMEOUT" CAME ON MOMENTARILY.  REPLACED LEFT ENGINE FADEC PER AMM 73-21-01.  REPLACED FUEL METERING UNIT PER CRJ 700 AMM REF 73-21-03 AND RII 73-400-1000, PN/OFF 66503-8061-926, SN/OFF WYGA8735.
